Alert archive / California / Gale Watches in 2020

Gale Watch 7, NWS Eureka, CA

January 31, 2020

NWS Eureka, CA issued this gale watch at Jan 31, 2020, 2:52 PM PST. It took effect at Feb 2, 2020, 3:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 31, 2020, 2:52 PM PST (22:52 UTC)
In effect from
Feb 2, 2020, 3:00 PM PST
Expired
Feb 1, 2020, 2:49 PM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

151 
WHUS76 KEKA 312252
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
252 PM PST Fri Jan 31 2020

PZZ475-010700-
/O.NEW.KEKA.SC.Y.0009.200201T1700Z-200202T1100Z/
/O.NEW.KEKA.GL.A.0007.200202T1100Z-200203T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
252 PM PST Fri Jan 31 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SATURDAY TO 3 AM 
SUNDAY... 
...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
MONDAY MORNING...

* WHAT...For the Small Craft Advisory, W winds 10 to 20 kt with
  gusts to 25 kt and seas 10 to 13 ft. For the Gale Watch, N winds
  25 to 30 kt with gusts to 40 kt and seas 13 to 18 ft possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 9 AM Saturday to 3 AM Sunday.
  For the Gale Watch, from late Saturday night through Monday 
  morning.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

$$

PZZ450-010700-
/O.NEW.KEKA.SC.Y.0009.200201T1700Z-200203T2000Z/
Pt St George to Cape Mendocino out 10 nm-
252 PM PST Fri Jan 31 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SATURDAY TO NOON 
MONDAY...

* WHAT...NW winds 15 to 25 kt with occasional gusts to 35 kt and
  seas 12 to 17 ft.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 9 AM Saturday to noon Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ455-010700-
/O.NEW.KEKA.SC.Y.0009.200201T2300Z-200203T2000Z/
Cape Mendocino to Pt Arena out 10 nm-
252 PM PST Fri Jan 31 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO NOON 
MONDAY...

* WHAT...N winds 20 to 30 kt with occasional gusts to 35 kt and
  seas 12 to 17 ft expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM Saturday to noon Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ470-010700-
/O.NEW.KEKA.SC.Y.0009.200201T1100Z-200203T2000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
252 PM PST Fri Jan 31 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO NOON 
MONDAY...

* WHAT...NW winds 20 to 30 kt with occasional gusts to 35 kt and 
  seas 14 to 19 ft.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 3 AM Saturday to noon Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$
4 follow-up statements
419 
WHUS76 KEKA 010441
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
841 PM PST Fri Jan 31 2020

PZZ475-011245-
/O.CON.KEKA.SC.Y.0009.200201T1700Z-200202T1100Z/
/O.CON.KEKA.GL.A.0007.200202T1100Z-200203T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
841 PM PST Fri Jan 31 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO
3 AM PST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
MONDAY MORNING...

* WHAT...For the Small Craft Advisory, W winds 10 to 20 kt with 
  gusts to 25 kt and seas 10 to 13 ft. For the Gale Watch, N 
  winds 25 to 30 kt with gusts to 40 kt and seas 13 to 18 ft 
  possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 9 AM Saturday to 3 
  AM Sunday. For the Gale Watch, from late Saturday night 
  through Monday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

$$

PZZ450-011245-
/O.CON.KEKA.SC.Y.0009.200201T1700Z-200203T2000Z/
Pt St George to Cape Mendocino out 10 nm-
841 PM PST Fri Jan 31 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO
NOON PST MONDAY...

* WHAT...NW winds 15 to 25 kt with occasional gusts to 35 kt and 
  seas 12 to 17 ft.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 9 AM Saturday to noon Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ455-011245-
/O.CON.KEKA.SC.Y.0009.200201T2300Z-200203T2000Z/
Cape Mendocino to Pt Arena out 10 nm-
841 PM PST Fri Jan 31 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO
NOON PST MONDAY...

* WHAT...N winds 20 to 30 kt with occasional gusts to 35 kt and 
  seas 12 to 17 ft expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM Saturday to noon Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ470-011245-
/O.CON.KEKA.SC.Y.0009.200201T1100Z-200203T2000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
841 PM PST Fri Jan 31 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
NOON PST MONDAY...

* WHAT...NW winds 20 to 30 kt with occasional gusts to 35 kt and 
  seas 14 to 19 ft.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 3 AM Saturday to noon Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$
224 
WHUS76 KEKA 011102
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
302 AM PST Sat Feb 1 2020

PZZ475-011915-
/O.EXT.KEKA.SC.Y.0009.200201T1102Z-200202T2300Z/
/O.EXT.KEKA.GL.A.0007.200202T2300Z-200204T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
302 AM PST Sat Feb 1 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST SUNDAY...
...GALE WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE
MONDAY NIGHT...

* WHAT...For the Small Craft Advisory, Seas 10 to 13 ft, with N
  winds increasing to 15 to 25 kt with local gusts to 35 kt
  tonight. For the Gale Watch, N winds 25 to 30 kt with gusts to 
  40 kt and seas 13 to 17 ft possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 3 PM PST Sunday. 
  For the Gale Watch, from Sunday afternoon through late Monday 
  night.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

$$

PZZ450-011915-
/O.EXT.KEKA.SC.Y.0009.200201T1102Z-200204T1100Z/
Pt St George to Cape Mendocino out 10 nm-
302 AM PST Sat Feb 1 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST TUESDAY...

* WHAT...N winds increasing to 15 to 25 kt tonight. Seas 10 to 13
  ft.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ455-011915-
/O.EXT.KEKA.SC.Y.0009.200201T2000Z-200204T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
302 AM PST Sat Feb 1 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 3 AM PST
TUESDAY...

* WHAT...Seas 10 to 13 ft. N winds increasing to 15 to 25 kt
  tonight into Sunday. Local gusts up to 35 kt. 

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From noon today to 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ470-011915-
/O.EXT.KEKA.SC.Y.0009.000000T0000Z-200204T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
302 AM PST Sat Feb 1 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST TUESDAY...

* WHAT...N winds increasing to 15 to 25 kt tonight into Sunday
  with occasional gusts to 35 kt. Seas building from 12 to 17 ft. 

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$
207 
WHUS76 KEKA 011633
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
833 AM PST Sat Feb 1 2020

PZZ475-020045-
/O.CON.KEKA.SC.Y.0009.000000T0000Z-200202T2300Z/
/O.CON.KEKA.GL.A.0007.200202T2300Z-200204T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
833 AM PST Sat Feb 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
LATE MONDAY NIGHT...

* WHAT...For the Small Craft Advisory, Seas 10 to 13 ft, with N 
  winds increasing to 15 to 25 kt with local gusts to 35 kt 
  tonight. For the Gale Watch, N winds 25 to 30 kt with gusts to 
  40 kt and seas 13 to 17 ft possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 3 PM PST Sunday. 
  For the Gale Watch, from Sunday afternoon through late Monday 
  night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ450-020045-
/O.CON.KEKA.SC.Y.0009.000000T0000Z-200204T1100Z/
Pt St George to Cape Mendocino out 10 nm-
833 AM PST Sat Feb 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WHAT...N winds increasing to 15 to 25 kt tonight. Seas 10 to 
  13 ft.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-020045-
/O.CON.KEKA.SC.Y.0009.200201T2000Z-200204T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
833 AM PST Sat Feb 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PST TUESDAY...

* WHAT...Seas 10 to 13 ft. N winds increasing to 15 to 25 kt 
  tonight into Sunday. Local gusts up to 35 kt.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From noon today to 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-020045-
/O.CON.KEKA.SC.Y.0009.000000T0000Z-200204T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
833 AM PST Sat Feb 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WHAT...N winds increasing to 15 to 25 kt tonight into Sunday 
  with occasional gusts to 35 kt. Seas building from 12 to 17 ft.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
766 
WHUS76 KEKA 012249
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
249 PM PST Sat Feb 1 2020

PZZ475-020700-
/O.CON.KEKA.SC.Y.0009.000000T0000Z-200202T2300Z/
/O.UPG.KEKA.GL.A.0007.200202T2300Z-200204T1100Z/
/O.NEW.KEKA.GL.W.0006.200202T2300Z-200204T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
249 PM PST Sat Feb 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY...
...GALE WARNING IN EFFECT FROM 3 PM SUNDAY TO 3 AM PST TUESDAY...

* WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts
  up to 40 kt and seas 12 to 17 feet expected. For the Small Craft
  Advisory, north winds 20 to 30 kt with some isolated gusts up 
  to 40 kt early on Sunday and seas 10 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM Sunday to 3 AM PST
  Tuesday. For the Small Craft Advisory, until 3 PM PST Sunday.
  There will be an initial peak in winds early Sunday, then a 
  lull in activity from late morning through the early afternoon 
  hours on Sunday. 

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-020700-
/O.CON.KEKA.SC.Y.0009.000000T0000Z-200204T1100Z/
Pt St George to Cape Mendocino out 10 nm-
249 PM PST Sat Feb 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WHAT...N winds increasing to 15 to 25 kt tonight. Seas 10 to 
  13 ft.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-020700-
/O.CON.KEKA.SC.Y.0009.000000T0000Z-200204T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
249 PM PST Sat Feb 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WHAT...Seas 10 to 13 ft. N winds increasing to 15 to 25 kt 
  tonight into Sunday. Local gusts up to 35 kt.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From noon today to 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-020700-
/O.CON.KEKA.SC.Y.0009.000000T0000Z-200204T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
249 PM PST Sat Feb 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WHAT...N winds increasing to 15 to 25 kt tonight into Sunday 
  with occasional gusts to 35 kt. Seas building from 12 to 17 ft.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jan 31, 5:30 AM PST, 9 hours 22 minutes earlier.

Area forecast discussion, Jan 31, 5:30 AM PST, 9 hours 22 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
530 AM PST Fri Jan 31 2020

.SYNOPSIS...Dry and mild conditions are expected through early
Saturday, although stratus may linger at the coast. Light rain and
mountain snow are then forecast to return this weekend as another
cold front moves across the area. A chilly airmass will settle
over Northwest California in the wake of the front on Sunday. Dry
weather is expected Monday and Tuesday.

&&

.DISCUSSION...Today is poised to be the warmest day of the week
across much of northwest California as a stout upper level ridge
centered over the subtropical Pacific continues to build into the
region from the southwest. Temperatures will climb into the low
70 degrees across some of the interior valleys as 850 mb
temperatures warm to around 13 degrees C, particularly across the
southern half of the area where more clearing is expected. Closer
to the coast, fairly extensive marine stratus will likely put a
damper on the warmer temps as it lingers through much of the day,
holding afternoon highs closer to 60 on the Redwood Coast.
Regardless, generally mild and dry weather will persist through
the first half of the day on Saturday before an approaching
trough brings an abrupt pattern change for Saturday night and
Sunday.

This trough will quickly flatten out the ridge and send a sharp
cold front through the area Saturday afternoon, with strong cold
air advection sending snow levels plummeting from around 6000 feet
Saturday afternoon to 1500-2000 feet Sunday morning. The main
limiting factor for mountain snow looks to be fairly meager
precipitation amounts, as most of the model guidance is generating
no more than a few tenths of an inch between the Saturday
afternoon and Sunday morning. Timing of the front has also sped up
a bit from previous runs, with the bulk of precipitation falling
before snow levels really start to crash. Nonetheless, showers
will likely continue into Sunday afternoon as the upper level
wave pushes through behind the front, with the potential to
bring light accumulations to area mountain passes in Del Norte,
Humboldt, and Trinity Counties. Mendocino County will see more of
a glancing blow from this system, with little or no precipitation
for most areas. Expect afternoon highs to run 10 to 15 degrees
colder across the area on Sunday.

Drier weather will then return for the beginning of next week as
a northerly flow regime is established overhead, with a couple of
chilly mornings likely for Monday and Tuesday. /CB

&&

.AVIATION...Low clouds and some patches of fog will linger along
parts of the coast and across some interior valleys this morning
while most other locations can expect VFR. Would not totally rule
out a period of IFR VSBY at ACV and CEC through mid-morning, but
extensive fog should be avoided due to the higher layer clouds
between 030-050. These ceilings should scatter by late morning,
while high clouds will continue to spread over northern California
as a weak front approaches the region. This will also generate
southerly winds late in the day for KCEC and KACV. However, light
west to northwesterly flow should persist at KUKI. Expect marine
stratus to return at CEC and ACV Friday evening with more of a
vengeance than we have seen this morning, and that may persist until
at least early Saturday morning. For now have not included all-
out fog in the TAFs, but that is a possibility. Very light rain
will begin impacting Del Norte County as early as Saturday
morning, but the rest of the area should stay mainly dry until the
late afternoon or evening hours. /KMZ

&&

.MARINE...Small Craft Advisory conditions should temporarily
subside across the coastal waters later this morning as a slowly
decaying westerly swell drops below 10 feet. Winds will generally
be light southerly north of Cape Mendocino and light out of the
north elsewhere as high pressure remains in control through
Saturday morning. Saturday's front will bring an abrupt shift to
strong northerlies Saturday night into Sunday, with rapidly
building short period seas necessitating another round of
headlines by late Saturday. Cold advection behind the front may
allow winds to approach gale force across the southern waters on
Sunday. In addition, the westerly swell will start to build again
by Sunday, contributing to a chaotic sea state through the early
part of next week. /CB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
 	 9 AM PST this morning for PZZ450-455-470-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Jan 31, 4:11 AM PST, 10 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
411 AM PST Fri Jan 31 2020

CAZ101>113-011215-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
411 AM PST Fri Jan 31 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Mountain snow will be possible late Saturday night into Sunday. Any
accumulation is expected to remain light at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 2:52 PM PSTSmall Craft AdvisoryEKA5 days
Jan 31, 2:59 PM PSTHigh Wind WatchEKAMendocino92 min

Nearby

Gale Watches in California, 2020Every gale watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.